An exaggeration of Parkinson’s symptoms caused by sudden stopping of an anti-parkinson’s medication, especially a dopamine agonist, and sometimes by extreme anxiety. Some people experience episodes of Parkinson’s crisis in the late stages of the disease when fluctuating response becomes a problem. During a Parkinson’s crisis the person’s body seems to freeze and the person is unable to move. This is very frightening, even when the person knows what it is, and creates anxiety that can further intensify the situation. The most effective treatment is injection of a rescue drug, usually apomorphine, as this dopamine agonist acts within minutes. Rarely, a crisis may be more severe and take the form of involuntary rolling of the eyes (occulogyric crisis) which is a portent of a withdrawal syndrome of labile blood pressure, extreme fever, extreme rigidity, and alterations of consciousness that mimics the neuroleptic malignant syndrome that antipsychotic medications can cause. Any signs of this more severe withdrawal syndrome would indicate the need for immediate medical care and treatment.